Continuous decompositions of Peano plane continua into pseudo-arcs

Volume 158 / 1998

Janusz R. Prajs Fundamenta Mathematicae 158 (1998), 23-40 DOI: 10.4064/fm-158-1-23-40


Locally planar Peano continua admitting continuous decomposition into pseudo-arcs (into acyclic curves) are characterized as those with no local separating point. This extends the well-known result of Lewis and Walsh on a continuous decomposition of the plane into pseudo-arcs.


  • Janusz R. Prajs

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image